# SDR IPXA1564725

- Difficulty date: February 3, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, UPPER FLOOR PANEL IN THE CONTROL CABIN HAS NUMEROUS BROKEN AND CORRODED INSERTS, DENTS AND PUNCTURES.  REPLACED CONTROL CABIN UPPER FLOOR PANEL IAW EO B757-5320-9692-G, SRM 53-00-50-2R1, AND SRM 53-00-50-1A1, FIG 101, TABLE I.
